Toggle Main Menu Toggle Search

Open Access padlockePrints

The P-Hub Maximal Covering Problem and Extensions for Gradual Decay Functions

Lookup NU author(s): Dr Meltem Peker Sarhan


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Peker M, Kara BY

Publication type: Article

Publication status: Published

Journal: Omega

Year: 2015

Volume: 54

Pages: 158-172

Print publication date: 01/07/2015

Online publication date: 02/02/2015

Acceptance date: 20/01/2015

ISSN (print): 0305-0483

ISSN (electronic): 1873-5274

Publisher: Elsevier Ltd


DOI: 10.1016/


Altmetrics provided by Altmetric